| Catalog Number |
482618550 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A company representative reported that the tulip of a xia serrato polyaxial screw disengaged from the screw shank intra-operatively.It was further reported that the screw was removed and a longer screw was inserted instead.The procedure was completed with a 10 minute surgical delay.
Event or Problem Description
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.